pills prescription

Skip to content

Category Archives: MATHEMATICS AND STATISTICS

Journals in all areas of Mathematics and Statistics

Articles in MATHEMATICS AND STATISTICS Category

Proceedings of the Indian Academy of Sciences: Mathematical Sciences – VOL. 123, NO. 1, FEBRUARY 2013

27-Mar-13

VOL. 123, NO. 1, FEBRUARY 2013 CONTENTS – CURRENT ISSUE General editorial on publication ethics  Full Text: [PDF (76 kB)] pp.i-ii Divisibility of class numbers of imaginary quadratic function fields by a fixed odd number Pradipto Banerjee and Srinivas Kotyada Abstract   Full Text: [PDF (319 kB)] pp.1-18 Density of primes in l-th power residues R Balasubramanian and Prem Prakash Pandey […]


Fatal error: Call to undefined function is_syndicated() in /home/content/26/9079926/html/wp-content/themes/plaintxtblog/archive.php on line 80